Very Bad Cough

  1. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    Very Bad Cough


    One of the guys I train with recently developed a pretty severe cough. He said it started happening only during his injections. At first being a cough, now it gets so violent during his injections that he says he feels like he is going to vommit. And another weird thing is now it is all the time. He can barely finish a sentence without coughing his head off. He told me that cough medicine helps but not completely, and unfortunately he has to wait till the end of the month to see a doc because that is when his insurance starts back up.

    If you have anything you could think of that would be causing this let me know. He is not running tren so it can't be that. He couldn't find any info on it and so I thought I would search too but with no luck.

    For anyone wondering, it is definately not myself. It really is one of my training partners.

  2. Advanced Member
    mercedesdd's Avatar
    Join Date
    Apr 2006
    Posts
    729
    Rep Power
    468
    Level
    21
    Lv. Percent
    47.9%

    Sounds like it is tren cough ! It goes into your lung and you they must get rid of it hince the cough. Never heard of it lasting that long sounds weird.. Might wanna see a doc!! cough can happen with someother inject!! Not just tren!!
  3. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    Quote Originally Posted by mercedesdd
    Sounds like it is tren cough ! It goes into your lung and you they must get rid of it hince the cough. Never heard of it lasting that long sounds weird.. Might wanna see a doc!! cough can happen with almost any inject!! Not just tren!!
    Yes it can happen with any injection. But he aspirates and is not running tren. He has been at this game for a while and not had this problem before. It also doesn't stop a couple minutes after injection anymore. It is all day every day now. Periodically it will slow down but that is rare.

    He will be seeing a doc at the end of the month until then he is just going to wait it out. But now I really want to know what it is.
    •   
       

  4. Advanced Member
    mercedesdd's Avatar
    Join Date
    Apr 2006
    Posts
    729
    Rep Power
    468
    Level
    21
    Lv. Percent
    47.9%

    Yea its weird man!! Hope he is ok !!!
  5. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,704
    Rep Power
    513136
    Level
    59
    Lv. Percent
    86.51%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    He may be developing an allergy to one of the components in the oil or the compound is not what it is supposed to be..ie it is contaminated or has acetate esters instead of prop/cyp/whatever.

    I'd stop pinning it if I were him and perhaps send out the compound to be tested. A company called Northeast Labs can do the analytics.
  6. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    It is possible. Stopping pinning I am not sure but unless it is a serious health risk I know he'll put up with it.

    Contamination I doubt is the problem. I use the same brand he does.

    Ever heard of this type of problem before?
  7. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,704
    Rep Power
    513136
    Level
    59
    Lv. Percent
    86.51%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    Not with non-acetates, however I am not a darkside afficianado.
  8. Senior Member
    Skye's Avatar
    Join Date
    Apr 2003
    Posts
    1,944
    Rep Power
    1113
    Level
    32
    Lv. Percent
    79.7%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by max-rot98
    It is possible. Stopping pinning I am not sure but unless it is a serious health risk I know he'll put up with it.

    Contamination I doubt is the problem. I use the same brand he does.

    Ever heard of this type of problem before?
    has he tried diphenhydramine and what happened when he did? this would rule out that possibliy (not rule out but it would be an indication)

    I really would stop pining myself
  9. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    Quote Originally Posted by Skye
    has he tried diphenhydramine and what happened when he did? this would rule out that possibliy (not rule out but it would be an indication)

    I really would stop pining myself
    I am not sure. I will ask him. But as I said before I don't think stopping is something he will consider. I would stop too if it were me.
  10. Banned
    Nullifidian's Avatar
    Join Date
    Jun 2004
    Age
    35
    Posts
    1,741
    Rep Power
    0
    Level
    32
    Lv. Percent
    14.57%
    Achievements Activity ProPosting Pro

    Is he running QV stuff or other vet grade AAS?

    Reason I ask is I've been hearing more and more cases of folks getting flu-like symptoms from Mexican vet grade stuff. Not just Prop, but from all kinds of stuff; Deca, Test, Winny, etc. At first I had only heard of a couple people reacting like that. Now though I can think of at least 20 or so people getting that reaction on a regular basis.

    I'm starting to think the labs in Mexico are seriously droppping the ball. More than likely though I think it's that there is a larger pool of counterfeit Mexican vet grade gear out there now; stuff that looks 100% legit. Would definitely make sense.
  11. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    No they are not vet grade, Null if want the lab name pm me.

    I am drawing a blank here. Plus like I said I am using the same stuff just much lower dosages. If it was contaminated I would be having problems too, no?
  12. New Member
    enzo1's Avatar
    Join Date
    Jul 2005
    Age
    42
    Posts
    21
    Rep Power
    123
    Level
    4
    Lv. Percent
    45.08%

    Not sure what other types of medications or supplements he is currently taking that might have some type of synergistic effect. Is his cough dry or productive? If productive what color? Other symptoms then just coughing spontaneously? His cough reflex is most likely being stimulated by the vagus nerve which has receptors in the respiratory tract. If this is a dry cough I would speculate the cough is associated with an increase in bradykinin which causes an accumulation of prostaglandins. These prostaglandins fill in the receptor sites within the respiratory tract (as well as other receptor sites throughout the body). Too much of this chemical and it causes us to cough because our receptor sites are saturated. The saturation causes the reflex. Basically the accumulation leads to coughing.

    This same pathway is how ACE inhibotors can cause a dry cough. Do a google search to find out more information.
  13. Board Supporter
    max-rot98's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    738
    Rep Power
    485
    Level
    22
    Lv. Percent
    94.64%

    It sounds dry. I can remember maybe once where he actually coughed stuff up and it was minimal the rest of the time though it sounds dry. But I am not with him all the time to see.

    He is taking no other drugs or meds as far as i know. The only things I know he is taking is test e/deca/ test suspension/ slin
  

  
 

Similar Forum Threads

  1. Replies: 18
    Last Post: 07-28-2011, 04:16 PM
  2. Tren shut down very bad help with pct
    By TheDiesel85 in forum Post Cycle Therapy
    Replies: 13
    Last Post: 05-25-2010, 11:03 PM
  3. Replies: 17
    Last Post: 02-04-2010, 02:06 PM
  4. very bad appetite problem, serious imput only
    By nephilim666 in forum Nutrition / Health
    Replies: 17
    Last Post: 05-25-2008, 08:18 PM
  5. bad cough and working out
    By JayRock in forum Nutrition / Health
    Replies: 0
    Last Post: 07-02-2007, 03:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in